# SDR AALA20090723TUL17

- Difficulty date: July 16, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 68,992 hours, 32,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP HAS CORROSION AT STATION 237.  INSTALLED DOUBLER PER AARD 53-20-00-16.
